# SDR USAA2011082900016

- Difficulty date: August 27, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 32,501 hours, 19,477 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Defective
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

RANCID ODOR FROM FORWARD GALLEY OVEN.  DISCONNECTED AND PULLED CIRCUIT BREAKER.  MAINTENANCE REMOVED AND REPLACED FORWARD GALLEY OVEN IAW AIRBUS MAINTENANCE MANUAL 25-35-19.
